# SDR VNAA202302051111

- Difficulty date: February 2, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N611NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15460
- Aircraft time: 6,562 hours, 5,755 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: GG670950191
- Part serial: 01430
- Condition: Unserviceable
- Location: 200
- Part time: 15,783 hours, 14,414 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAM AIR SOV NOT WORKING / REMOVED AND REPLACED RAM AIR VALVE IAW CRJ-900 AMM 21-52-04-000/400-801. OPS TEST AND LEAK TEST GOOD. RH PACK SHOWS OFF ON ECS SYSTEM WHEN ON / CYCLED CS INSP PACK DISCHARGE SENSOR WIRE AND PACK TEMP SENSOR WIRE NO DEFECTS NOTED PERFORMED OPS TEST OF PACK IAW CRJ900 AMM 21-51-00-710-801 OPS CHECK GOOD.
